# SDR 07FDEA04520

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,152 hours, 8,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400584T7
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK FROM FR 76 TO FR 74 LBL42 HAS 2 AREAS WITH CORROSION REMOVED DAMAGED SEAT TRACK.  FABRICATED REPLACEMENT FROM PART NR A5324005/84 T7 AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-21 AND 51-10-16.
